Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 79, NWS Miami, FL

October 9, 20244 counties in Florida

NWS Miami, FL issued this tornado warning at Oct 9, 2024, 2:48 PM EDT for 4 counties in Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2024, 2:48 PM EDT (18:48 UTC)
Expired
Oct 9, 2024, 3:15 PM EDT
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 95 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 9, 8:20 AM EDTTornado WatchSPC13 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1797 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1797 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
1.1
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

577 
WFUS52 KMFL 091848
TORMFL
FLC011-021-051-099-091915-
/O.NEW.KMFL.TO.W.0079.241009T1848Z-241009T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
248 PM EDT Wed Oct 9 2024

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Northeastern Collier County in southwestern Florida...
  Southeastern Hendry County in southern Florida...
  Northern Broward County in southeastern Florida...
  Southwestern Palm Beach County in southeastern Florida...

* Until 315 PM EDT.

* At 248 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Big Cypress Seminole Reservation, or 29 miles
  south of Montura, moving north at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Rotenberger Wildlife Refuge and Big Cypress Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2619 8087 2620 8099 2656 8103 2654 8078
TIME...MOT...LOC 1848Z 184DEG 38KT 2624 8094 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Culver
3 follow-up statements
330 
WWUS52 KMFL 091858
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
258 PM EDT Wed Oct 9 2024

FLC011-021-091908-
/O.CAN.KMFL.TO.W.0079.000000T0000Z-241009T1915Z/
Collier FL-Broward FL-
258 PM EDT Wed Oct 9 2024

...THE TORNADO WARNING FOR NORTHEASTERN COLLIER AND NORTHERN BROWARD
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for southern and
southeastern Florida.

LAT...LON 2634 8083 2634 8093 2655 8092 2654 8078
TIME...MOT...LOC 1858Z 199DEG 41KT 2635 8088 

$$

FLC051-099-091915-
/O.CON.KMFL.TO.W.0079.000000T0000Z-241009T1915Z/
Hendry FL-Palm Beach FL-
258 PM EDT Wed Oct 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR EAST
CENTRAL HENDRY AND SOUTHWESTERN PALM BEACH COUNTIES...

At 258 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Rotenberger Wildlife Refuge, or 23 miles south of
Lake Harbor, moving north at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rotenberger Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2634 8083 2634 8093 2655 8092 2654 8078
TIME...MOT...LOC 1858Z 199DEG 41KT 2635 8088 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Culver
546 
WWUS52 KMFL 091906
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
306 PM EDT Wed Oct 9 2024

FLC051-091916-
/O.CAN.KMFL.TO.W.0079.000000T0000Z-241009T1915Z/
Hendry FL-
306 PM EDT Wed Oct 9 2024

...THE TORNADO WARNING FOR EAST CENTRAL HENDRY COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for southeastern
Florida.

LAT...LON 2640 8084 2640 8088 2655 8088 2654 8078
TIME...MOT...LOC 1906Z 184DEG 38KT 2644 8087 

$$

FLC099-091915-
/O.CON.KMFL.TO.W.0079.000000T0000Z-241009T1915Z/
Palm Beach FL-
306 PM EDT Wed Oct 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
SOUTHWESTERN PALM BEACH COUNTY...

At 306 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Rotenberger Wildlife Refuge, or 17 miles south of
Lake Harbor, moving north at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Palm Beach County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2640 8084 2640 8088 2655 8088 2654 8078
TIME...MOT...LOC 1906Z 184DEG 38KT 2644 8087 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Culver
202 
WWUS52 KMFL 091914
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
314 PM EDT Wed Oct 9 2024

FLC099-091924-
/O.EXP.KMFL.TO.W.0079.000000T0000Z-241009T1915Z/
Palm Beach FL-
314 PM EDT Wed Oct 9 2024

...THE TORNADO WARNING FOR SOUTHWESTERN PALM BEACH COUNTY WILL EXPIRE
AT 315 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM EDT for southeastern
Florida.

LAT...LON 2640 8084 2640 8088 2655 8088 2654 8078
TIME...MOT...LOC 1914Z 184DEG 38KT 2652 8086 

$$

Culver

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 8:39 AM EDT, 6 hours 9 minutes earlier.

Area forecast discussion, Oct 9, 8:39 AM EDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
839 AM EDT Wed Oct 9 2024

...Tornado Watch Now In Effect Until 9pm...
...Dangerous Storm Surge Possible SW Florida...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 836 AM EDT Wed Oct 9 2024

Wednesday and Thursday - Hurricane Milton Hazards:

Storm Surge: Dangerous storm surge remains a high risk for portions
of the Southwest Florida coast. Storm surge warnings are in effect
for coastal Collier and Mainland Monroe County. The surge will range
from 5 to 8 feet over coastal Collier County and 3 to 5 feet over
Mainland Monroe County. The peak of the storm surge will most likely
be Wednesday afternoon through Thursday morning.

Winds: Winds will increase across South Florida today and these
winds will peak tonight into Thursday as Hurricane Milton makes its
closest pass by the region. The highest probabilities of tropical
storm force winds will be along the Gulf Coast of Southwest Florida
from today through Thursday. This part of the region in Southwest
Florida will also have a chance for Hurricane force winds, albeit
pretty low chances (around 10%). Tropical storm force winds will
also be possible across the rest of South Florida (east
coast metro and interior) especially in gusts.

Flooding: Milton's outer rainbands will begin to reach Southwest
Florida early Wednesday morning and will begin to spiral across the
area through early Thursday. Heavy downpours will be likely within
rainbands with additional rainfall totals of 1-3" with localized
totals up to 4" possible through Thursday for Southwest Florida up
through Hendry and Glades counties. Southeast Florida is expected to
see 0.5-1.5" and a less risk for flooding.

Tornadoes: As Milton progresses eastward towards South Florida, the
first outer bands will reach the Southwest Florida coast beginning
early today. A few isolated tornadoes will be possible within these
rain bands throughout the day as they spiral across the area from
west to east through early Thursday morning. A Tornado Watch has
been issued for all of South Florida until 9pm.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 836 AM EDT Wed Oct 9 2024

After Hurricane Milton clears the vicinity of South Florida on
Friday, a cold front is expected to pass through most of the Florida
Peninsula although it likely will not make it all the way into the
South Florida region. However, the abundant moisture will still be
decreasing as the boundary advects southwards and the weather
pattern becomes much more stable. Enough moisture will hang around
through the long term period for isolated to scattered showers and
perhaps a few thunderstorms, but chances will be much lower (around
25-35% PoPs daily). Another front will push southwards towards the
end of the period associated with a large trough building in the
Great Lakes region, which will give us the first sign of the true
dry season arriving.

Temperatures each day through the period are expected in the mid to
upper 80s with heat indices in the 90s.

&&

.AVIATION...
(12Z TAFS)
Issued at 836 AM EDT Wed Oct 9 2024

Winds will remain on the lighter side until later on this morning
when winds begin to pick up with the arrival of Milton's
circulation. Rounds of SHRA/TSRA from outer bands associated with
Milton will push through the area during the period, particularly
for KAPF.

&&

.MARINE...
Issued at 836 AM EDT Wed Oct 9 2024

Tropical storm conditions will become possible across our Gulf
waters today and our Atlantic waters tonight into Thursday. While
seas will subside through Thursday night along the Gulf, seas will
build quite significantly across the east coast as swell on the back
side of Milton opposes the Gulf Stream. Expect these seas to peak on
Friday and mostly subside by the end of the weekend.

&&

.BEACHES...
Issued at 836 AM EDT Wed Oct 9 2024

There will be a high risk for rip currents across all beaches today
through Thursday. While the risk will subside for the Gulf on
Thursday night, it will persist through the weekend along the east
coast due to incoming swell on the back side of Milton.

Additionally, there is a potential for dangerous and damaging surf
conditions late this week into the weekend. This is most likely
across the Palm Beaches, but could spread to Broward county beaches
as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            89  79  87  75 /  90  70  40  20
West Kendall     89  79  88  74 /  80  70  40  10
Opa-Locka        89  80  89  75 /  90  70  40  20
Homestead        89  80  87  75 /  80  70  30  10
Fort Lauderdale  89  79  87  74 /  90  80  40  20
N Ft Lauderdale  89  79  88  75 /  90  80  40  20
Pembroke Pines   91  81  89  76 /  90  80  40  20
West Palm Beach  89  78  88  74 /  90  80  40  40
Boca Raton       89  78  89  74 /  90  80  40  30
Naples           87  79  85  74 / 100  70  40  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-069-070.

     Tropical Storm Warning for FLZ063-066>075-168-172>174.

     Flood Watch through Thursday morning for FLZ063-066-069-070.

     High Rip Current Risk through Friday morning for FLZ069-168-172-
     173.

     Storm Surge Warning for FLZ069-075.

     High Surf Advisory until 8 PM EDT Thursday for FLZ069.

AM...Hurricane Watch for AMZ610.

     Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Hurricane Watch for GMZ656-676.

     Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...Redman
LONG TERM....Redman
AVIATION...Culver
Hazardous weather outlook, Oct 9, 4:01 AM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
401 AM EDT Wed Oct 9 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
100815-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
401 AM EDT Wed Oct 9 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Flooding: Refer to flood watch for information on potential heavy
rainfall and flooding this week.

Rip Currents: There is a high risk for rip currents for all area
beaches today.

Winds: Tropical Storm force winds are likely for portions of the
region today, mainly along the Gulf coast.

High Surf: As Hurricane Milton approaches, waves will approach 6 to
10 feet in the surf zone today along the Collier county coast.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous conditions associated with Hurricane Milton will continue
to impact portions of South Florida through Thursday. Refer to the
latest watches and warnings and hurricane local statements for more
information.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Oct 9, 11:59 AM EDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1159 AM EDT Wed Oct 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     Tstm Wnd Gst     2 NE Naples             26.16N 81.78W
10/09/2024  M51 MPH          Collier            FL   ASOS

            Naples Municipal Airport reported a 51 mph
            wind gust at 1153 AM with a tornado-warned
            thunderstorm within an outer band from
            Hurricane Milton.

&&

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 10:22 PM EDTSpecial Marine WarningMFL23 min
Oct 8, 10:50 PM EDTSpecial Marine WarningMFL40 min
Oct 9, 12:57 AM EDTSpecial Marine WarningMFL33 min
Oct 9, 1:31 AM EDTSpecial Marine WarningMFL59 min
Oct 9, 1:39 AM EDTSpecial Marine WarningMFL66 min
Oct 9, 2:08 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach6 days
Oct 9, 2:08 AM EDTHigh Surf AdvisoryMFLCollier48 hr
Oct 9, 2:13 AM EDTSpecial Marine WarningMFL47 min
Oct 9, 2:56 AM EDTSpecial Marine WarningMFL49 min
Oct 9, 3:14 AM EDTTornado WarningMFLCollier31 min
Oct 9, 3:37 AM EDTTornado WarningMFLMiami-Dade23 min
Oct 9, 3:38 AM EDTTornado WarningMFLMiami-Dade19 min
Oct 9, 4:41 AM EDTTornado WarningMFLMiami-Dade19 min
Oct 9, 5:50 AM EDTSpecial Marine WarningMFL25 min
Oct 9, 6:14 AM EDTSpecial Marine WarningMFL31 min
Oct 9, 6:45 AM EDTSpecial Marine WarningMFL45 min
Oct 9, 7:12 AM EDTTornado WarningMFLCollier, Hendry33 min
Oct 9, 7:32 AM EDTSpecial Marine WarningMFL58 min
Oct 9, 7:47 AM EDTTornado WarningMFLBroward, Collier, Miami-Dade, Monroe14 min
Oct 9, 8:15 AM EDTTornado WarningMFLBroward, Collier, Miami-Dade30 min
Oct 9, 8:24 AM EDTSpecial Marine WarningMFL66 min
Oct 9, 8:41 AM EDTTornado WarningMFLBroward, Collier, Miami-Dade, Monroe17 min
Oct 9, 9:10 AM EDTTornado WarningMFLBroward, Collier, Miami-Dade35 min
Oct 9, 9:22 AM EDTSpecial Marine WarningMFL68 min
Oct 9, 9:42 AM EDTTornado WarningMFLBroward, Collier, Hendry, Palm Beach18 min
Oct 9, 9:52 AM EDTTornado WarningMFLBroward, Palm Beach23 min
Oct 9, 9:57 AM EDTTornado WarningMFLBroward, Collier, Hendry, Palm Beach33 min
Oct 9, 10:13 AM EDTTornado Warning Tornado observedMFLBroward, Palm Beach32 min
Oct 9, 10:26 AM EDTTornado WarningMFLCollier, Hendry34 min
Oct 9, 10:26 AM EDTTornado WarningMFLGlades, Hendry, Palm Beach34 min
Oct 9, 10:32 AM EDTSpecial Marine WarningMFL58 min
Oct 9, 10:52 AM EDTTornado WarningMFLPalm Beach23 min
Oct 9, 10:55 AM EDTTornado WarningMFLGlades, Hendry35 min
Oct 9, 10:56 AM EDTSpecial Marine WarningMFL49 min
Oct 9, 10:58 AM EDTTornado WarningMFLCollier, Hendry17 min
Oct 9, 11:06 AM EDTTornado WarningMFLCollier, Hendry24 min
Oct 9, 11:15 AM EDTTornado WarningMFLPalm Beach30 min
Oct 9, 11:27 AM EDTTornado WarningMFLGlades, Hendry33 min
Oct 9, 11:29 AM EDTTornado WarningMFLGlades31 min
Oct 9, 11:30 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Oct 9, 11:40 AM EDTTornado WarningMFLCollier19 min
Oct 9, 11:42 AM EDTTornado WarningMFLPalm Beach31 min
Oct 9, 11:45 AM EDTSpecial Marine WarningMFL90 min
Oct 9, 11:52 AM EDTSpecial Marine WarningMFL98 min
Oct 9, 11:56 AM EDTTornado Warning Tornado observedMFLGlades34 min
Oct 9, 11:57 AM EDTTornado WarningMFLGlades, Hendry33 min
Oct 9, 12:36 PM EDTAreal Flood AdvisoryMFLCollier98 min
Oct 9, 12:49 PM EDTTornado WarningMFLCollier26 min
Oct 9, 1:06 PM EDTAreal Flood AdvisoryMFLCollier87 min
Oct 9, 1:19 PM EDTTornado WarningMFLCollier, Hendry26 min
Oct 9, 1:23 PM EDTSpecial Marine WarningMFL67 min
Oct 9, 1:29 PM EDTTornado WarningMFLPalm Beach16 min
Oct 9, 1:36 PM EDTTornado WarningMFLGlades24 min
Oct 9, 1:44 PM EDTTornado WarningMFLCollier, Hendry31 min
Oct 9, 1:48 PM EDTSpecial Marine WarningMFL57 min
Oct 9, 1:51 PM EDTTornado WarningMFLGlades, Hendry24 min
Oct 9, 2:07 PM EDTTornado WarningMFLCollier, Monroe23 min
Oct 9, 2:13 PM EDTTornado WarningMFLGlades, Hendry32 min
Oct 9, 2:21 PM EDTTornado WarningMFLHendry, Palm Beach24 min
Oct 9, 2:23 PM EDTTornado WarningMFLCollier, Monroe10 min
Oct 9, 2:24 PM EDTTornado WarningMFLGlades10 min
Oct 9, 2:26 PM EDTTornado WarningMFLBroward, Collier24 min
Oct 9, 2:30 PM EDTSpecial Marine WarningMFL2 hr
Oct 9, 2:33 PM EDTTornado WarningMFLCollier, Monroe23 min
Oct 9, 2:37 PM EDTTornado WarningMFLPalm Beach38 min
Oct 9, 2:45 PM EDTTornado Warning Tornado observedConsiderable damage threatMFLGlades15 min
Oct 9, 2:51 PM EDTTornado WarningMFLHendry, Palm Beach13 min
Oct 9, 2:54 PM EDTAreal Flood AdvisoryMFLHendry, Palm Beach2 hr
Oct 9, 3:03 PM EDTTornado WarningMFLBroward, Collier27 min
Oct 9, 3:16 PM EDTTornado WarningMFLPalm Beach29 min
Oct 9, 3:23 PM EDTTornado WarningMFLBroward, Collier11 min
Oct 9, 3:25 PM EDTTornado WarningMFLPalm Beach20 min
Oct 9, 3:39 PM EDTTornado WarningMFLPalm Beach21 min
Oct 9, 3:47 PM EDTTornado Warning Tornado observedMFLBroward, Palm Beach28 min
Oct 9, 4:02 PM EDTAreal Flood AdvisoryMFLCollier105 min
Oct 9, 4:14 PM EDTTornado WarningMFLBroward, Palm Beach16 min
Oct 9, 4:18 PM EDTTornado WarningMFLPalm Beach27 min
Oct 9, 4:28 PM EDTTornado WarningMFLPalm Beach32 min
Oct 9, 4:40 PM EDTTornado WarningMFLPalm Beach20 min
Oct 9, 4:48 PM EDTTornado Warning Tornado observedConsiderable damage threatMFLPalm Beach27 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.